Alert archive / New Jersey / Small Craft Advisories in 2013
Small Craft Advisory 68, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Aug 18, 2013, 12:34 AM EDT. It took effect at Aug 18, 2013, 8:00 AM EDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Aug 18, 2013, 12:34 AM EDT (04:34 UTC)
- In effect from
- Aug 18, 2013, 8:00 AM EDT
- Expired
- Aug 18, 2013, 9:21 PM EDT
- In force
- 13 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
270 WHUS71 KPHI 180434 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1234 AM EDT SUN AUG 18 2013 ANZ431-452>455-182200- /O.NEW.KPHI.SC.Y.0068.130818T1200Z-130818T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1234 AM EDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS EVENING. * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET ON THE OCEAN...1 TO 3 FEET ON THE DELAWARE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
4 follow-up statements
490 WHUS71 KPHI 180741 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 AM EDT SUN AUG 18 2013 ANZ431-452>455-182045- /O.CON.KPHI.SC.Y.0068.130818T1200Z-130818T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 AM EDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
427 WHUS71 KPHI 181935 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EDT SUN AUG 18 2013 ANZ431-452>455-182200- /O.CON.KPHI.SC.Y.0068.000000T0000Z-130818T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 335 PM EDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
283 WHUS71 KPHI 182143 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 543 PM EDT SUN AUG 18 2013 ANZ431-182245- /O.CAN.KPHI.SC.Y.0068.000000T0000Z-130818T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 543 PM EDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER ANTICIPATED. $$ ANZ452>455-190200- /O.EXT.KPHI.SC.Y.0068.000000T0000Z-130819T0200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 543 PM EDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...NORTHEAST 10 TO 15 KT WITH GUSTS UP TO 25 KT. * SEAS...4 TO 6 FEET EARLY, DECREASING TO 3 TO 5 FEET AND FURTHER DECREASING OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
698 WHUS71 KPHI 190121 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 921 PM EDT SUN AUG 18 2013 ANZ452>455-190230- /O.CAN.KPHI.SC.Y.0068.000000T0000Z-130819T0200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 921 PM EDT SUN AUG 18 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW SMALL CRAFT ADVISORY CRITERIA SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. HOWEVER, SEAS WILL REMAIN NEAR 5 FEET FOR THE NEXT FEW HOURS BEFORE SUBSIDING FURTHER OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Aug 17, 9:12 PM EDT, 3 hours 22 minutes earlier.
Area forecast discussion, Aug 17, 9:12 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 912 PM EDT SAT AUG 17 2013 .SYNOPSIS... HIGH PRESSURE LINGERING ACROSS THE REGION WILL MOVE OFF TO THE EAST OVERNIGHT. A LOW PRESSURE SYSTEM OFF THE NORTH CAROLINA COAST THIS AFTERNOON WILL MOVE NORTHEAST TONIGHT THROUGH SUNDAY NIGHT. AN UPPER AIR DISTURBANCE WILL AFFECT THE WEATHER FOR MONDAY AND MONDAY NIGHT. ANOTHER HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE MIDDLE ATLANTIC FOR THE MIDDLE OF NEXT WEEK. ANOTHER FRONT MAY APPROACH TOWARDS THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... THE HIGH PRESSURE WHICH HAS KEPT US DRY FOR THE PAST SEVERAL DAYS IS MOVING OFF TO OUR NORTHEAST AND WE START TO SEE A SHIFT IN OUR WEATHER. LOW PRESSURE DEVELOPING OFF OF THE CAROLINA COAST WILL START TO MOVE TO THE NORTH TONIGHT. WHILE THE LOW WILL REMAIN TO OUR SOUTH, INCREASING CLOUDINESS AND SOME LIGHT SHOWERS WILL SKIRT THE SOUTHERN MOST COUNTIES THIS EVENING AND GRADUALLY SPREAD NORTHWARD OVERNIGHT. WITH INCREASING CLOUDS TONIGHT, LOWS WILL BE A LITTLE BIT WARMER THAN THEY HAVE BEEN THE PAST COUPLE OF NIGHTS. LOWS WILL DROP INTO THE LOWER 60S THROUGH MOST OF THE AREA. ACROSS THE NORTHERN PART OF THE FORECAST AREA, THERE WILL BE FEWER CLOUDS AND THE SURFACE SHOULD BE ABLE TO RADIATE A BIT BETTER THERE. EXPECT LOWS TO BE COOLER WITH 50S TO AROUND 60 EXPECTED. NOT MUCH CHANGE TO THE FCST OVER THE NEXT FEW HOURS AS PRECIP REMAINS TO THE S. HAVE MADE SOME ADJUSTMENTS TO CLOUD COVER BASED ON CURRENT AND EXPECTED STLT TRENDS. OVERALL, CURRENT FCST LOOKS ON TRACK. IT IS INTERESTING TO NOTE THAT THE 17/18Z GFS CAME IN WETTER, ESPECIALLY ACRS THE SRN AREAS (WHICH IS NOT UNCOMMON FOR THIS MDL). WILL HAVE TO WAIT MORE GUID TO SEE IF THIS IS AN ANOMALY OR THE START OF A TREND. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... THE LOW WILL CONTINUE TO PUSH TO THE NORTH AND THEN START MOVING TO THE NORTHEAST THROUGH THE DAY ON SUNDAY. WE WILL CONTINUE TO SEE SHOWERS MOVING NORTH FROM THE SOUTH ACROSS DELMARVA AND INTO SOUTHERN NEW JERSEY. THERE IS STILL SOME UNCERTAINTY AS TO THE NORTHERN EXTENT OF THE SHOWERS AND RIGHT NOW IT LOOKS LIKE THE MAJORITY OF THE RAIN WILL REMAIN TO THE SOUTH AND EAST OF THE I-95 CORRIDOR WITH ONLY SOME SHOWERS MAKING IT THAT FAR INLAND. WE HAVE KEPT THE HIGHEST POPS ACROSS SOUTHERN DELAWARE AS THEY WILL BE CLOSER TO THE LOW PRESSURE SYSTEM. WHILE WE HAVE LARGELY KEPT THE LEHIGH VALLEY, NORTHERN NEW JERSEY AND THE SOUTHERN POCONOS DRY, THERE IS STILL A POSSIBILITY THAT A SHOWER MAY MAKE ITS WAY THROUGH THE AREA, ESPECIALLY IF THE LOW MOVES FURTHER NORTH AND STAYS CLOSER TO THE COAST. THERE WILL BE A PRETTY TIGHT PRECIPITATION GRADIENT ACROSS THE REGION. WHILE AMOUNTS ARE NOT EXPECTED TO BE ALL THAT HIGH, A SHORTWAVE ROTATING THROUGH THE MID LEVEL FLOW COULD HELP TO ENHANCE THE INTENSITY OF THE PRECIPITATION AND CAUSE SOME HEAVIER RAIN TO FALL. TEMPERATURES WILL BE COOLER DUE TO THE AMOUNT OF CLOUD COVER AND LACK OF DIRECT SUNLIGHT. HIGHS WILL ONLY BE IN THE MID TO UPPER 70S ACROSS THE FORECAST AREA. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE LOW PRESSURE SYSTEM FROM THE SHORT TERM PART OF THE FCST WILL HAVE MOVED TO THE EAST AT THE BEGINNING OF THE LONG TERM. THERE WILL STILL BE A CHANCE FOR SOME LINGERING SHOWERS ACROSS THE SRN PARTS OF THE AREA...BUT AMOUNTS WILL BE LIGHT AND THE CHC FOR RAINS WILL DECREASE AS THE NIGHT GOES ON. IT WILL BE FOLLOWED ON MONDAY BY AN UPPER AIR DISTURBANCE WHICH WILL CONTINUE AT LEAST THE CHC FOR SHOWERS INTO MONDAY AND MONDAY NIGHT. THIS UPPER DISTURBANCE IS THE LAST PIECE OF THE TROUGH THAT HAS BEEN OVER THE CENTRAL PART OF THE COUNTRY FOR THE PAST SEVERAL DAYS. RAINFALL TOTALS WILL NOT BE HEAVY...BUT A FEW TSTMS ARE POSSIBLE LATER MONDAY ACROSS THE SOUTH/WEST COUNTIES...SO A FEW LOCAL HIGHER TOTALS ARE POSSIBLE. TEMPERATURES FROM SUNDAY NIGHT THROUGH MONDAY NIGHT WILL BE CLOSE TO NORMAL. FOR TUESDAY INTO THURSDAY...A DRY PERIOD IS EXPECTED AS HIGH PRESSURE BUILDS AT THE SFC AND ALOFT. THIS HIGH WILL ALSO BRING SOME VERY WARM TEMPERATURES TO THE AREA. HIGHS MAY REACH THE LOW 90S IN A FEW AREAS THU...BUT WE HAVE HELD THE MAXS DOWN A FEW DEGREES FOR NOW WITH MOSTLY UPPER 80S IN THE GRIDS. DEW POINTS WILL CLIMB INTO THE MID/UPPER 60S...SO IT WILL BEGIN TO FEEL MORE LIKE LATE SUMMER AGAIN BY THE MIDDLE OF THE WEEK. FRIDAY AND SATURDAY...THE UPPER HIGH BEGINS TO WEAKEN A LITTLE...AND OUR AREA COMES UNDER A NW FLOW ALOFT WITH SEVERAL SHORT WAVES MOVING THROUGH. WE HAVE INCLUDED SLGT CHC POPS FOR TSTMS FOR FRI AND SAT WITH SOME OF THE HEAT AND HUMIDITY ENDING ACROSS PARTS OF THE AREA. HIGHS FRI WILL STILL BE A BIT ABOVE NORMAL WITH MOSTLY UPPER 80S ACROSS THE REGION...THEN TEMPS WILL COOL BACK TO NEAR NORMAL BY SAT WITH LOW/MID 80S EXPECTED. && .AVIATION /01Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. MAINLY VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD. TONIGHT...VFR CONDITIONS WILL CONTINUE WITH INCREASING CLOUDINESS, ESPECIALLY ACROSS THE SOUTHERN TERMINALS. EASTERLY WINDS WILL GO LIGHT AND VARIABLE AGAIN OVERNIGHT /LESS THAN 5 KNOTS/. SUNDAY...A LOW PRESSURE SYSTEM WILL MOVE NORTH TOWARD THE AREA AND THEN OFFSHORE THROUGH SUNDAY. THIS WILL BRING SOME PRECIPITATION TO THE REGION. THE PRECIPITATION IS EXPECTED TO BE LIGHT AS YOU MOVE TOWARD KPHL. THE BULK OF THE LATEST GUID SUGGESTS THAT THERE COULD BE SOME MVFR CONDS FOR A BIT SUN MRNG/AFTN FROM GENLY FROM RDG/PHL AND POINTS S AND E. HOWEVER, CONFIDENCE IS ON THE LOWER SIDE AT BEST, AND CURRENT FCSTS COULD END UP BEING TOO PESSIMISTIC. NEVERTHELESS, CONDS WILL IMPROVE BY LATE AFTN ERLY EVE AND RETURN TO VFR. WINDS WILL PICK UP OUT OF THE EAST OR NORTHEAST ON SUNDAY, ESPECIALLY AT KMIV AND KACY WHERE THE GRADIENT WILL BE TIGHTER. OUTLOOK... SUNDAY NIGHT...MOSTLY VFR. LOCAL MVFR POSSIBLE IN PATCHY FOG OVERNIGHT. MON AND MON NIGHT...VFR. SCATTERED TSTMS WITH LOWER CONDITIONS PSBL. TUE THRU THU...VFR. PATCHY MORNING FOG WITH MVFR PSBL. && .MARINE... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS THROUGH TONIGHT. SEAS WILL BE AROUND 2 TO 4 FEET ON THE OCEAN AND AROUND 1 TO 3 FEET IN THE DELAWARE BAY. WINDS WILL BE OUT OF THE EAST AND THEN MORE OUT OF THE NORTHEAST AROUND 10 TO 15 KNOTS ON SUNDAY. WIND GUSTS ARE EXPECTED TO REMAIN BELOW 20 KNOTS. LOW PRESSURE TO THE SOUTH OF THE REGION WILL GRADUALLY MOVE NORTHWARD AND THEN OFFSHORE ON SUNDAY. THERE IS A CHANCE THAT SEAS WILL START TO NEAR 5 FEET, ESPECIALLY ACROSS THE SOUTHERN MOST OCEAN WATERS, SUNDAY EVENING AS THE LOW MOVES THROUGH THE AREA. RIGHT NOW IT STILL LOOKS TO BE A MARGINAL EVENT AND WE HAVE DECIDED TO NOT ISSUE ANY HEADLINES AT THIS TIME. OUTLOOK... IF ANY SCA CONDITIONS DEVELOP SUN EVENING...IT WILL QUICKLY DIMINISH OVERNIGHT AS THE SFC LOW MOVES OUT TO SEA. HIGH PRESSURE BUILDS IN FOR THE REST OF THE WEEK WITH SUB-SCA CONDITIONS EXPECTED THROUGH THE LONGER RANGE PERIOD. && .RIP CURRENTS... LATEST GUID INDICATES A MODERATE RISK OF RIP CURRENTS ON SUN. THE CONTINUED ONSHORE FLOW, THE APPROACHING FULL MOON (TUE) AND LOW PRESSURE MOVING BY TO THE S WILL CAUSE AN INCREASE IN SEAS AND WIND AND ALL OF THESE FACTORS COMBINED WILL CAUSE THE RIP CURRENT RISK TO INCREASE. ITS POSSIBLE THAT SOME AREAS, ESPECIALLY FURTHER N CUD REMAIN LOW, BUT ITS A FINE LINE BETWEEN THE UPPER END OF LOW AND MODERATE. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...O'HARA NEAR TERM...NIERENBERG/MEOLA SHORT TERM...MEOLA LONG TERM...O'HARA AVIATION...NIERENBERG/MEOLA/O'HARA MARINE...MEOLA/O'HARA RIP CURRENTS...
Hazardous weather outlook, Aug 17, 9:12 PM EDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 912 PM EDT SAT AUG 17 2013 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-190115- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 912 PM EDT SAT AUG 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-190115- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 912 PM EDT SAT AUG 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-190115- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 912 PM EDT SAT AUG 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A MODERATE RISK OF RIP CURRENTS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2013Every small craft advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.